MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD SYRINGE 20 ML; PISTON SYRINGE

BECTON DICKINSON, S.A. BD SYRINGE 20 ML; PISTON SYRINGE
Catalog Number UNKNOWN
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 20 ml had leakage.The following information was provided by the initial reporter: during use: propofol leaked between the sealing ring during use, but did not leak further.Only as far as the middle.The customer has disposed of the packaging and does not know the lot number additional information provided: "no one got impacted".
 
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4).Follow up mdr for device evaluation: one photo and one physical sample was provided to our quality team for investigation.Through visual inspection of the provided photo, liquid is observed past the stopper ribs, verifying the reported concern.The returned product was thoroughly inspected, there was no damage observed on the syringes or any components that could contribute to a leak, and the stopper was verified to be properly assembled on the plunger.Final products in this manufacturing line, for this reference are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures, including leakage testing.As the lot involved in this incident is unknown, a device history review cannot be performed.Leakage testing was performed on the the returned syringe, the product was verified to meet required specification and no leakages were observed.Based on our investigation and sample evaluation, we are not able to identify a root cause related to our product or manufacturing process at this time.Complaints received for this device and reported condition will be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD SYRINGE 20 ML
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23075633
Report Number3003152976-2025-00527
Device Sequence Number20020937
Product Code FMF
UDI-Device Identifier00382903009121
UDI-Public(01)00382903009121
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown